Academician Sergei Konstantinovich Godunov (on the occasion of his 75th birthday)
Sibirskij žurnal industrialʹnoj matematiki, Tome 7 (2004) no. 2
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{SJIM_2004_7_2_a0,
title = {Academician {Sergei} {Konstantinovich} {Godunov} (on the occasion of his 75th birthday)},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {3},
year = {2004},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_2004_7_2_a0/}
}
Academician Sergei Konstantinovich Godunov (on the occasion of his 75th birthday). Sibirskij žurnal industrialʹnoj matematiki, Tome 7 (2004) no. 2. http://geodesic.mathdoc.fr/item/SJIM_2004_7_2_a0/